RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages C.161–C.171 (Mi semr563)  

This article is cited in 6 scientific papers (total in 6 papers)

Proceedings of conferences

The matrix method in inverse source problems

M. A. Shishleninab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Full text: PDF file (971 kB)
References: PDF file   HTML file

Document Type: Proceedings
UDC: 519.6
MSC: 65N21,65M32,65R32
Received March 12, 2014, published December 25, 2014

Citation: M. A. Shishlenin, “The matrix method in inverse source problems”, Sib. Èlektron. Mat. Izv., 11 (2014), C.161–C.171

Citation in format AMSBIB
\Bibitem{Shi14}
\by M.~A.~Shishlenin
\paper The matrix method in inverse source problems
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages C.161--C.171
\mathnet{http://mi.mathnet.ru/semr563}


Linking options:
  • http://mi.mathnet.ru/eng/semr563
  • http://mi.mathnet.ru/eng/semr/v11/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    CONFERENCES AND SYMPOSIA

    This publication is cited in the following articles:
    1. M. A. Bektemesov, S. I. Kabanikhin, D. B. Nurseitov, S. E. Kasenov, “Chislennoe reshenie nachalno-kraevoi zadachi dlya uravneniya Gelmgoltsa”, Sib. elektron. matem. izv., 11 (2014), 4–21  mathnet
    2. A. S. Belonosov, M. A. Shishlenin, “Zadacha prodolzheniya dlya parabolicheskogo uravneniya s dannymi na chasti granitsy”, Sib. elektron. matem. izv., 11 (2014), 22–34  mathnet
    3. S. I. Kabanikhin, I. I. Marinin, O. I. Krivorotko, “3D modeling of integrated natural and man-made hazards and source determination problem”, Sib. elektron. matem. izv., 11 (2014), 76–84  mathnet
    4. S. I. Kabanikhin, D. B. Nurseitov, B. B. Sholpanbaev, “Zadacha prodolzheniya elektromagnitnogo polya v storonu zaleganiya neodnorodnostei”, Sib. elektron. matem. izv., 11 (2014), 85–102  mathnet
    5. M. N. Demchenko, N. V. Filimonenkova, “Regularization of an ill-posed Cauchy problem for the wave equation (numerical experiment)”, J. Math. Sci. (N. Y.), 226:6 (2017), 720–726  mathnet  crossref  mathscinet
    6. A. Belonosov, M. Shishlenin, “Regularization methods of the continuation problem for the parabolic equation”, Numerical Analysis and Its Applications (NAA 2016), Lecture Notes in Computer Science, 10187, eds. I. Dimov, I. Farago, L. Vulkov, Springer, 2017, 220–226  crossref  mathscinet  zmath  isi  scopus
  • Number of views:
    This page:163
    Full text:62
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019